A Note of Shimura's Paper “Discontinuous Groups and Abelian Varieties”

DSpace/Manakin Repository

A Note of Shimura's Paper “Discontinuous Groups and Abelian Varieties”

Citable link to this page

. . . . . .

Title: A Note of Shimura's Paper “Discontinuous Groups and Abelian Varieties”
Author: Mumford, David Bryant
Citation: Mumford, David B. 1969. A note of Shimura's paper “Discontinuous groups and abelian varieties”. Mathematische Annalen 181(4): 345-351.
Full Text & Related Files:
Published Version: doi:10.1007/BF01350672
Other Sources: http://www.dam.brown.edu/people/mumford/Papers/DigitizedAlgGeomPapers--ForNon-CommercialUse/69a--OnShimura.pdf
Terms of Use: This article is made available under the terms and conditions applicable to Other Posted Material, as set forth at http://nrs.harvard.edu/urn-3:HUL.InstRepos:dash.current.terms-of-use#LAA
Citable link to this page: http://nrs.harvard.edu/urn-3:HUL.InstRepos:3612771

Show full Dublin Core record

This item appears in the following Collection(s)

  • FAS Scholarly Articles [6948]
    Peer reviewed scholarly articles from the Faculty of Arts and Sciences of Harvard University
 
 

Search DASH


Advanced Search
 
 

Submitters